Free shipping from 69,00 € and always free returns

Acetamol children - treatment fever and pain 10 suppositories

(0)
Productor: Abiogen pharma
info prodotto Richiedi info sul prodotto

Estimated delivery: 1-3 business days

-45,39%
€3.00
Recommended price €5.50
Extra quantity discount
from 5 Pieces You're saving: 1,00%
from 10 Pieces You're saving: 2,00%
info resi e spedizione

Information on returns and shipments

info pagamenti

Payment methods

Authorized company for online trading of
Medicines authorized by the Ministry of Health
99& satisfied customers
Product Description

Treatment of fever and mild to moderate pain.

Indications

Acetamol Bambini is indicated for the symptomatic treatment of fever and mild to moderate pain.

Composition

One suppository contains:
Active ingredient: Paracetamol 250mg
Excipients: Semi-synthetic glycerides, Soy Lecithin

Directions for use

Use the medicine only after consulting your doctor and follow his instructions regarding doses and duration of treatment.
Children from 2 to 8 years and weighing more than 12 kg: one 250 mg suppository every 4–6 hours (never less than 4 hours between each one)
Do not exceed 4 suppositories in 24 hours. hours.

Warnings

Consult your doctor before administering the medicine to a child.
Consult your doctor if the cause of the pain or fever is unclear.
To avoid toxicity even at therapeutic doses of paracetamol, the recommended doses should be reduced in cases of excessive alcohol consumption, fasting, or poor nutritional status.
In such situations, it is advisable to consult your doctor.
High or prolonged doses of the product can cause high-risk liver disease and alterations to the kidney and blood, even serious ones.
Paracetamol should be administered with caution to patients with renal insufficiency, mild to moderate hepatocellular insufficiency (including Gilbert's syndrome), severe hepatic insufficiency, acute hepatitis, concomitant treatment with drugs that alter liver function, glucose-6-phosphate dehydrogenase deficiency, hemolytic anemia.
During treatment If you are taking paracetamol, before taking any other medication, check that it does not contain the same active ingredient, as serious adverse reactions may occur if paracetamol is taken in high doses.
Instruct the patient to contact their doctor before combining any other medication.

Contraindications

Hypersensitivity to the active ingredient, to any of the excipients, or to other closely related substances from a chemical point of view; in particular to other analgesics and antipyretics.

Format

10 250 mg suppositories.

Product Code:FRCM116951

Price Trend

This product has been on sale since 19/12/2019

In the last 30 days, the product's lowest price was 2,67 €

5% EXTRA DISCOUNT on FIRST ORDER! Register and discover the WELCOME Coupon!
To enhance your website experience, Farmacosmo.com uses different types of cookies. You can click OK, to allow them, or manage them individually. By clicking on the ''x'' you don't accept any cookies and other tracking methods other than technical ones. To read more see our Cookie Policy. Cookie Policy